# SDR EIAA970053

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND UPPER FORWARD DOOR JAMB CORNER SKIN HAS A CRACK RUNNING TO FASTENER HOLE.  FABRICATED AND INSTALLED FORWARD PASSENGER ENTRANCE DOOR JAMB, UPPER FORWARD CORNER PLATING REPAIR PER SRM 53-05, FIG 25A.  (M)
